I've been reading your posts about tetracycline and wondered what you might say to the following.
Tetracycline in my opinion was what completely destroyed my health. I took it for Acne many years ago, had an allergic reaction after many months which required a single steroid shot. My health spiralled down from that point on. At the time I didn't know about parasites, but I think the tetracycline completely destroyed my intestinal flora.
Also there are some studies showing that tetracycline can increase the chances of biliary stasis manyfold.
Afaik I do not have strongyloides, but who knows I might. Or maybe the tetracycline only works well in the case of strongyl infection?
I also have pretty severe metal poisoning, but the interactions with parasites and bacteria are so complex it's hard to figure out. Yet another possibly disastrous effect of Antibiotics is that they can supposedly methylate heavy metals right on the spot as opposed to just inside the liver, and in the case of mercury you take a very bad poison and make it a lethal poison by methylating it (methyl-mercury). This might have played a part in what happened to me.